American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Chen-Lian Chuang. $*$-differential identities of prime rings with involution . Trans. Amer. Math. Soc. 316 (1989) 251-279. MR 937242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Lanski. Correction to: ``Differential identities in prime rings with involution'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 291} (1985), no.\ 2, 765--787; MR0800262 (87f:16013)] . Trans. Amer. Math. Soc. 309 (1988) 857-859. MR 929671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Lanski. Differential identities in prime rings with involution . Trans. Amer. Math. Soc. 291 (1985) 765-787. MR 800262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. S. Holland. Erratum to: ``$\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields'' . Trans. Amer. Math. Soc. 267 (1981) 333. MR 621992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert E. Hartwig. An application of the Moore-Penrose inverse to antisymmetric relations . Proc. Amer. Math. Soc. 78 (1980) 181-186. MR 550489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Samuel S. Holland. $\sp{\ast} $-valuations and ordered $\sp{\ast} $-fields . Trans. Amer. Math. Soc. 262 (1980) 219-243. MR 583853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. A. Amitsur, L. H. Rowen and J. P. Tignol. Division algebras of degree 4 and 8 with involution. Bull. Amer. Math. Soc. 1 (1979) 691-693. MR 532555.
Abstract, references, and article information   
View Article: PDF

[8] Jôsuke Hakeda. A Schr\"oder-Bernstein theorem in Baer$\sp{\ast}$-rings with lattice-theoretic proof . Proc. Amer. Math. Soc. 76 (1979) 131-132. MR 534403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. P. Wene. On a result of Osborn . Proc. Amer. Math. Soc. 69 (1978) 11-15. MR 0466201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles Lanski. Unitary invariance in algebraic algebras . Trans. Amer. Math. Soc. 245 (1978) 139-146. MR 511403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David Handelman. Coordinatization applied to finite Baer *\ rings . Trans. Amer. Math. Soc. 235 (1978) 1-34. MR 0463230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Louis Halle Rowen and Uri Schild. A scalar expression for matrices with symplectic involution . Math. Comp. 32 (1978) 607-613. MR 0480620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information   
View Article: PDF

[14] Louis Halle Rowen. Central simple algebras with involution. Bull. Amer. Math. Soc. 83 (1977) 1031-1032. MR 0442021.
Abstract, references, and article information   
View Article: PDF

[15] Ernest S. Pyle. The regular ring and the maximal ring of quotients of a finite Baer $\sp{\ast} $-ring . Trans. Amer. Math. Soc. 203 (1975) 201-213. MR 0364338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shûichirô Maeda. On $\sp{\ast} $-rings satisfying the square root axiom . Proc. Amer. Math. Soc. 52 (1975) 188-190. MR 0371941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Susan Montgomery. Chain conditions on symmetric elements . Proc. Amer. Math. Soc. 46 (1974) 325-331. MR 0349736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tao Cheng Yit. On subdirect products of rings without symmetric divisors of zero . Proc. Amer. Math. Soc. 46 (1974) 169-175. MR 0349737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles Lanski. Regular elements in rings with involution . Trans. Amer. Math. Soc. 195 (1974) 317-325. MR 0354760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Louis Halle Rowen. On classical quotients of polynomial identity rings with involution . Proc. Amer. Math. Soc. 40 (1973) 23-29. MR 0323822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. M. Cohn. Prime rings with involution whose symmetric zero-divisors are nilpotent . Proc. Amer. Math. Soc. 40 (1973) 91-92. MR 0318202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Chacron and M. Chacron. Rings with involution all of whose symmetric elements are nilpotent or regular . Proc. Amer. Math. Soc. 37 (1973) 397-402. MR 0320058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Carl W. Kohls and William H. Reynolds. Embedding rings with a maximal cone and rings with an involution in quaternion algebras . Trans. Amer. Math. Soc. 176 (1973) 411-419. MR 0313302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Abraham A. Klein. Involutorial division rings with arbitrary centers . Proc. Amer. Math. Soc. 34 (1972) 38-42. MR 0304425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Charles Lanski. Rings with involution whose symmetric elements are regular . Proc. Amer. Math. Soc. 33 (1972) 264-270. MR 0292889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1